# SDR 20000622SH007

- Difficulty date: September 3, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N185FK
- Make and model: Cessna A185F
- Aircraft serial: 18502513
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 07410018
- Part serial: 809128
- Condition: Cracked
- Location: Rt Upper Axle At
- Part time: 3,257 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR LEG FOUND CRACKED IN UPPER AXLE ATTACH BOLT HOLE TO LEADING EDGE.  AIRCRAFT OPERATED ON C4000 WHEEL SKIS.  1,032 HRS SINCE LAST INSPECTION (MAGNAFLUX) OF GEAR LEG.  (X)
